MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG VENOVO VENOUS STENT
Catalog Number VENUM14080
Medical Device Problem Codes Break (1069); Fracture (1260); Detachment of Device or Device Component (2907); Migration (4003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 05/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2024, a patient underwent a stent placement procedure using a venovo venous stent.In (b)(6) 2024, a scout scan and ct allegedly identified a stent fracture at the level of the initial stenosis and noticed a watermelon seed type migration towards the right atrium.Patient presented to the hospital with a cystic fibrosis exacerbation and had a chest x-ray performed.The stent was observed to have a large fracture.A chest ct was performed to visualize the fracture.Current plan is to try and retrieve the stent via ij access and pull the stent off the wall and up to the ij.Cv surgery will assist to provide a vessel cut down to retrieve the stent.If unsuccessful cv surgery will retrieve via open chest.According to reports, the patient experienced an exacerbation of cystic fibrosis.To remove the fractured stent, vessel cut-down surgery was performed.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, no specific lot was provided, therefore, no dhr-review could be performed.Investigation summary: neither sample nor images provided which leads to inconclusive results.Based on the investigation of the provided information, the investigation is closed as inconclusive.A definite root cause for the reported event could not be determined.Deployment of the stent in the vena cava for rebuild represents an off-label use.Labelling review: in reviewing the relevant labeling for this product, the potential issue was found addressed.Regarding pta the instructions for use (ifu) state: 'predilation of chronic lesions with a balloon dilatation catheter is recommended.', and 'post stent expansion with a balloon dilatation catheter is recommended.' under required material the ifu state 9f introducer for a stent diameter of 14 mm and 0.035 inch diameter guidewire.The ifu further state: 'if a long lesion needs to be stented consider using the longest available stent rather than overlapping stents.' stent fracture is mentioned a potential complication/ adverse event.A stent size selection table is part of the ifu describing the relationship between vessel diameter and stent diameter.Holding and handling of the system for regular deployment was found described.The venovo venous stent system is indicated for the treatment of symptomatic iliofemoral venous outflow obstruction.G3, h6 (device, method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
VENOVO VENOUS STENT
Common Device Name
VENOUS STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22318404
Report Number9681442-2025-00189
Device Sequence Number8858015
Product Code QAN
UDI-Device Identifier00801741103438
UDI-Public(01)00801741103438
Combination Product (Y/N)N
Initial Reporter StateAL
Initial Reporter CountryUS
PMA/510(K) Number
P180037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVENUM14080
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Supplement Date Received by Manufacturer07/16/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown